Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 19 year old female with a penicillin allergy and no other pertinent medical history reported. On 22-DEC-2006, the patient was vaccinated intramuscularly with one dose of Gardasil (Lot #654885/1424F). Concomitant therapy included Ortho Tri Cyclen. On 22-DEC-2006, the patient felt nauseous shortly after administration. The patient then fainted for approximately 10 seconds while she was at the office. The patient remained in the office until she felt "normal" again. The patient then went home where later she felt sick again. The patient went to the emergency room and was then released. It was reported that there were no laboratory diagnostics performed at the physician''s office and it was unknown it any were performed in the emergency room. At the time of this report, the patient had recovered from the events (date unknown). Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166